Alert archive / Michigan / Gale Warnings in 2009
Gale Warning 14, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Oct 19, 2009, 4:38 AM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2009, 4:38 AM EDT (08:38 UTC)
- Expired
- Oct 19, 2009, 3:56 PM EDT
- In force
- 11 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
601 WHUS73 KAPX 190838 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 438 AM EDT MON OCT 19 2009 LHZ361>363-LMZ362-364-366-190945- /O.CAN.KAPX.SC.Y.0073.000000T0000Z-091019T2100Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT TO THE US/CANADIAN BORDER BEYOND 5 NM FROM SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI 5NM OFF SHORE TO US/CANADIAN BORDER- LAKE HURON FROM STURGEON POINT TO ALABASTER MI 5NM OFF SHORE TO US/CANADIAN BORDER- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5NM OFF SHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5NM OFF SHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5NM OFF SHORE TO MID LAKE- 438 AM EDT MON OCT 19 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ342-344>346-191645- /O.UPG.KAPX.SC.Y.0073.000000T0000Z-091019T2100Z/ /O.NEW.KAPX.GL.W.0014.091019T0838Z-091019T2100Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 438 AM EDT MON OCT 19 2009 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ349-191645- /O.EXT.KAPX.SC.Y.0073.000000T0000Z-091020T0300Z/ STURGEON POINT TO ALABASTER MI- 438 AM EDT MON OCT 19 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ345>348-LMZ323-341-LSZ321-322-191645- /O.CON.KAPX.SC.Y.0073.000000T0000Z-091019T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 438 AM EDT MON OCT 19 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
104 WHUS73 KAPX 191438 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1038 AM EDT MON OCT 19 2009 LMZ342-344>346-192100- /O.CON.KAPX.GL.W.0014.000000T0000Z-091019T2100Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1038 AM EDT MON OCT 19 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ345>348-LMZ323-341-LSZ321-322-192100- /O.CON.KAPX.SC.Y.0073.000000T0000Z-091019T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1038 AM EDT MON OCT 19 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ349-192245- /O.CON.KAPX.SC.Y.0073.000000T0000Z-091020T0300Z/ STURGEON POINT TO ALABASTER MI- 1038 AM EDT MON OCT 19 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
936 WHUS73 KAPX 191956 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 356 PM EDT MON OCT 19 2009 LMZ342-344>346-200300- /O.CAN.KAPX.GL.W.0014.000000T0000Z-091019T2100Z/ /O.EXA.KAPX.SC.Y.0073.000000T0000Z-091020T0300Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 356 PM EDT MON OCT 19 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ345>348-LMZ323-341-LSZ321-322-200300- /O.EXT.KAPX.SC.Y.0073.000000T0000Z-091020T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 356 PM EDT MON OCT 19 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ349-200300- /O.CON.KAPX.SC.Y.0073.000000T0000Z-091020T0300Z/ STURGEON POINT TO ALABASTER MI- 356 PM EDT MON OCT 19 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Oct 19, 4:25 AM EDT, 13 minutes earlier.
Area forecast discussion, Oct 19, 4:25 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
425 AM EDT MON OCT 19 2009
.SYNOPSIS.../ISSUED AT 415 AM/
LOW PRESSURE WILL TRACK ACROSS ONTARIO TODAY AND TONIGHT. THIS
WILL ALLOW A COLD FRONT TO DROP INTO THE NORTH WOODS DURING THE
NIGHT. WARMER AND GUSTY WINDS AHEAD OF THE FRONT WILL SEND
TEMPERATURES INTO THE 50S...WHILE CLOUDY SKIES AND SLIGHTLY COOLER
AIR SETTLE BACK IN OVERNIGHT AND INTO TUESDAY. INITIALLY...THERE
IS ONLY A SMALL CHANCE FOR SOME LIGHT RAIN WITH THE FRONT...BUT AS
THE NEXT LOW PRESSURE ORGANIZES OVER THE PLAINS LATE TUESDAY NIGHT
AND WEDNESDAY....CHANCES FOR RAIN WILL INCREASE THROUGH THURSDAY.
&&
.SHORT TERM.../ISSUED AT 415 AM/...TODAY
MID/UPPER LEVEL ISENTROPIC ASCENT (290-300K)/WARM ADVECTION
CRANKING ATTM...WITH BAND OF 070-080 CIGS NOW PUSHING EAST OF THE
REGION. ADDITIONAL HIGHER LEVEL CLOUDS WERE DEVELOPING OVER THE
REGION...RESULTING IN FAIRLY CLOUDY SKIES EARLY THIS MORNING. LOW
LEVELS STILL RATHER DRY...AND EVEN THOUGH THERE ARE A FEW ECHOES
ON AREA RADARS...NOTHING IS ABLE TO COME CLOSE TO THE GROUND THUS
FAR.
THROUGH THE DAY...MAIN SHORTWAVE AND ASSOCIATED SFC LOW PRESSURE
NOW WORKING ACROSS WESTERN ONTARIO...WILL EXIT ONTARIO AROUND 00Z
WHILE A SHALLOW COOL NEARS WHITEFISH BAY. THE GREATEST -DIVQ STILL
LOOKING TO PASS BY JUST TO OUR NORTH...WHILE ALL MODELS CONTINUE
TO INSIST THAT INCREASING LOW LEVEL MOISTURE/ISENTROPIC ASCENT AHEAD
OF THE FRONT WILL ALLOW A 3-5KFT CLOUD DECK TO DEVELOP THROUGH THE
DAY. THE NAM IS LEAST AGGRESSIVE WITH THIS...AND BASED ON
SATELLITE TRENDS SHOWING ABSOLUTELY NOTHING AT THIS POINT...IT
SEEMS TO BE THE MOST BELIEVABLE. STILL FEELING THAT THIS CLOUD MAY
BE HARD TO COME BY...BUT WILL NOT ALTER CURRENT MOSTLY CLOUDY
FORECAST STILL...AS THERE IS STILL SOME UNCERTAINTY INVOLVED.
GUSTY SW WINDS EXPECTED TODAY...WITH GUSTS IN THE 25-30 MPH RANGE.
THIS WARMING AIR WILL HELP BOOST TEMPERATURES INTO THE 50S. NOT
DRAMATICALLY WARM...BUT WARMER
&&
.LONG TERM.../ISSUED AT 415 AM/...TONIGHT AND BEYOND
TONIGHT AND TUESDAY...SFC COOL FRONT WILL DROP SOUTHWARD AND
REACH THE SRN CWA BY 12Z. SHALLOW...COOL...AND NOW MORE
MOIST...WILL ALLOW FOR FAIRLY WIDESPREAD STRATUS TO DEVELOP. THIS
IS WHAT IS OCCURRING UPSTREAM ATTM...AND SEEMS TO BE THE MORE
LIKELY PERIOD OF DEVELOPING CLOUDS. NOT LOOKING LIKE ALL THAT
GREAT OF A PROBABILITY...BUT THIS STRATUS DECK MAY BE ABLE TO
SQUEEZE OUT A BRIEF PERIOD OF DRIZZLE INTO TUESDAY MORNING. MAYBE
THE ONLY CHANCE FOR THIS IS AGAINST THE HIGHER TERRAIN OF INTERIOR
NRN LOWER. ONLY VERY FEW OBS SHOWED THIS NEAR LAKE WINNIPEG.
CLOUDS OUGHT TO OFFSET THE COOLER AIR TO KEEP MIN TEMPS IN THE
LOWER/MIDDLE 40S. LATER TUESDAY...MID LEVEL HEIGHT RISES SEEN WITH
MORE OF A COL AREA SLIDING INTO THE NORTH WOODS. LOW LEVEL STRATUS
MAY BE ABLE TO MIX OUT DURING THE DAY FOR SOME SUN...BUT HIGHER
LEVEL CLOUD WILL ALREADY BE TRYING TO RACE IN FROM A DEVELOPING
AREA OF LOW PRESSURE OUT IN THE PLAINS. WILL KEEP THINGS ON THE
MOSTLY CLOUDY SIDE. HIGHS IN THE UPPER 40S NORTH...TO THE MIDDLE
50S SOUTH.
TUESDAY NIGHT THROUGH THURSDAY...CLOUDS AND PRECIP CHANCES JUST
INCREASE THROUGH THIS TIME. MID LEVEL FLOW IS STRONG WITH PIECES
OF SHORTWAVE ENERGY LIFTING ACROSS THE REGION. MAIN ACTIVITY
ARRIVES WEDNESDAY NIGHT INTO THURSDAY...AS THE NEXT LOW PRESSURE
LIFTS ACROSS LOWER MICHIGAN. RIGHT NOW...LOOKS LIKE THE BEST OF
RAINFALL WILL FALL ACROSS EASTERN UPPER/FAR NW CWA. THE EVOLUTION
OF THE PRECIPITATION LOOKS LIKE A DRIZZLY START WITH COOL FRONTAL
ZONE LIFTING BACK NORTH AS A WARM FRONT LATE TUESDAY NIGHT...WITH
FORECAST STRONG FGEN SIGNAL SETTING UP ACROSS EASTERN UPPER/NW CWA
WEDNESDAY...BUT RAIN CHANCES FOR ALL. WEDNESDAY NIGHT AND
THURSDAY...EVERYONE SHOULD GET INTO THE ACT WITH THE ARRIVAL OF
THE LOW PRESSURE.
LATER PERIODS...THESE PERIODS ARE CHANGING BY THE MINUTE. LOTS OF
SPREAD IN THE MODELS...AND UNCERTAINTY ABOUNDS. WILL SAY THAT THE
NEW ECMWF AND GFS ARE SUGGESTING THAT THE SRN STREAM ENERGY WILL
EVENTUALLY GET HERE...BUT WHEN...AND WITH WHAT KIND OF A SFC LOW
IS THE QUESTION. THE BOTH DO SHOW A RATHER ROBUST/DEEP STORM
SYSTEM. DID RAISE CLOUD COVER IN THE FORECAST TO MESH BETTER WITH
SURROUNDING OFFICES. OTHER THAN THAT...NO CHANGES. SMD
&&
.MARINE.../ISSUED AT 415 AM/
AS LOW PRESSURE TRACKS ACROSS ONTARIO...LOW LEVEL TEMPERATURES
WILL CONTINUE TO WARM OVER THE LAKES...BUT THERE REMAINS ENOUGH
INSTABILITY FOR LOW END GALE FORCE GUSTS OUT OF THE SW ALONG THE
COASTAL CONVERGENCE AREAS OF NW LOWER MICHIGAN. THESE WINDS WILL
MAINLY IMPACT THIS REGION FROM NOW THROUGH EARLY AFTERNOON. GALE
WARNINGS HAVE BEEN ISSUED. SMALL CRAFT ADVISORY CONDITIONS ARE
EXPECTED IN ALL OTHER AREAS. WAVES WILL BE QUITE HIGH AT THE FAR
NRN END OF LAKE MICHIGAN DUE TO THE LONG FETCH (AS HIGH AS 7 FEET).
THESE WINDS WILL SUBSIDE THROUGH THE NIGHT WITH THE APPROACH OF A
SHALLOW COOL FRONT THAT WILL ALLOW WIDESPREAD STRATUS TO DEVELOP
IN ITS WAKE. NO OTHER POTENTIAL WIND ISSUES ARE FORESEEN UNTIL
WEDNESDAY-THURSDAY WITH THE ARRIVAL OF THE NEXT LOW PRESSURE
SYSTEM. ATTM...SMALL CRAFTS LOOK TO BE NEEDED. SMD
&&
.AVIATION.../ISSUED AT 138 AM/...VALID FOR 06Z TAFS
VFR CONDITIONS EXPECTED THROUGH THE 24 HR TAF PERIOD. MID/HIGH
CLOUDS EXPECTED THRU THE OVERNIGHT HOURS...WITH UNRESTRICTED VSBSY.
CIGS WILL LOWER TO LOW VFR DURING THE DAY AS LOW LEVEL MOISTURE
INCREASES AHEAD OF AN APPROACHING COLD FRONT. THERE IS A SMALL
CHANCE OF SPRINKLES MONDAY AFTERNOON AND EVENING...BUT WILL LEAVE
OUT OF TAFS AT THIS TIME. SOUTH WINDS WILL CONTINUE TO STRENGTHEN
DURING THE DAY AND SHIFT TO THE SW AS THE FRONT DRAWS NEAR. WINDS
WILL THEN DIMINISH MONDAY EVENING AND SHIFT TO THE W/NW AS THE FRONT
MOVES THRU THE REGION.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LMZ323-
341.
GALE WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR LMZ342-344>346.
LH...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
LHZ345>348.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LHZ349.
LS...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LSZ321-
322.
&&Hazardous weather outlook, Oct 18, 3:32 PM EDT, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 332 PM EDT SUN OCT 18 2009 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 191200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 332 PM EDT SUN OCT 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.